MathSciNet Relay Station
MathSciNet bibliographic data
MR753920 (86b:58101) 58F20 (28D05 54H20)
Block, Louis; Coven, Ethan; Mulvey, Irene; Nitecki, Zbigniew Homoclinic and nonwandering points for maps of the circle. Ergodic Theory Dynam. Systems 3 (1983), no. 4, 521–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement